Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Helicoidal graphs with prescribed mean curvature


Authors: Marcos Dajczer and Jorge Herbert S. de Lira
Journal: Proc. Amer. Math. Soc. 137 (2009), 2441-2444
MSC (2000): Primary 53C42
DOI: https://doi.org/10.1090/S0002-9939-09-09801-3
Published electronically: January 28, 2009
MathSciNet review: 2495280
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an existence result for helicoidal graphs with prescribed mean curvature in a large class of warped product spaces which comprises space forms.


References [Enhancements On Off] (What's this?)

  • 1. M. Dajczer and J. H. de Lira. Killing graphs with prescribed mean curvature and Riemannian submersions. To appear in Annales de l'Institut Henri Poincaré - Analyse Non Linéaire.
  • 2. J. Serrin, The problem of Dirichlet for quasilinear elliptic differential equations with many independent variables, Philos. Trans. Roy. Soc. London Ser. A 264 (1969), 413–496. MR 0282058, https://doi.org/10.1098/rsta.1969.0033

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C42

Retrieve articles in all journals with MSC (2000): 53C42


Additional Information

Marcos Dajczer
Affiliation: Instituto Nacional de Matemática Pura e Aplicada, Estrada Dona Castorina, 110, 22460-320, Rio de Janeiro, Brazil
Email: marcos@impa.br

Jorge Herbert S. de Lira
Affiliation: Departamento de Matematica, Universidade Federal do Ceará, Bloco 914, Campus do Pici, 60455-760, Fortaleza, Ceara, Brazil
Email: jorge.lira@pq.cnpq.br

DOI: https://doi.org/10.1090/S0002-9939-09-09801-3
Received by editor(s): September 25, 2008
Received by editor(s) in revised form: October 16, 2008
Published electronically: January 28, 2009
Communicated by: Richard A. Wentworth
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society